Posted by doug abbott on August 04, 1999 at 11:23:05
Over the past few years I've had a persistant problem with itchy scalp and small sores on the head. I've been to a dermatologist and he put me on Kenlogg? (hydrocortisone) spray for the scalp. It help for awhile but the condition comes back again. Any suggestions? Thank, Doug A.
Posted by Derm M.D. ASR on August 06, 1999 at 10:24:10
In my experience, itchy scabs on the scalp are less likely to be seborrhea or dandruff, and more likely to be stress-related. In other words, like many people, you may unconsciously or consciously scratch or pick at your scalp. It's a tough habit to break. Noticing that you're doing it is a first step. Cortisone-based products, like the one your doctor gave you, may help, but need to be used again when the condition returns.
I'd tell you to avoid all stress, if I knew how that was done!
keywords: scalp, itch, seborrhea, Rockoff
Disclaimer: The information provided in this forum is presented for general educational purposes only. Specific questions you have pertaining to your health should always be directed to your personal physician.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.